# SDR DBC2005F00000

- Difficulty date: August 10, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N202JK
- Make and model: Cessna 650
- Aircraft serial: 6500100
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991407147
- Part serial: 321H8013
- Condition: Distorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(DBCA122D) DISTORTION OF WINDSHIELD NOTED IN LT CORNER.  REMOVED WINDSHIELD AND SENT FOR EVALUATION.  WINDSHIELD COULD NOT BE REPAIRED, REQUIRES REPLACEMENT.  SUSPECTS WINDSHIELD DAMAGE DUE TO OVERHEATING CAUSED BY SITTING ON RAMP WITH REFLECTIVE WINDSHIELD SCREEN IN PLACE.  (K)
